On uniqueness of the solution of the Cauchy problem for a second order parabolic equation with nonnegative characteristic form
Doklady Akademii Nauk, Tome 248 (1979) no. 2, pp. 290-294
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_248_2_a7,
author = {L. I. Kamynin and B. N. Khimchenko},
title = {On uniqueness of the solution of the {Cauchy} problem for a second order parabolic equation with nonnegative characteristic form},
journal = {Doklady Akademii Nauk},
pages = {290--294},
year = {1979},
volume = {248},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_248_2_a7/}
}
TY - JOUR AU - L. I. Kamynin AU - B. N. Khimchenko TI - On uniqueness of the solution of the Cauchy problem for a second order parabolic equation with nonnegative characteristic form JO - Doklady Akademii Nauk PY - 1979 SP - 290 EP - 294 VL - 248 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1979_248_2_a7/ LA - ru ID - DAN_1979_248_2_a7 ER -
%0 Journal Article %A L. I. Kamynin %A B. N. Khimchenko %T On uniqueness of the solution of the Cauchy problem for a second order parabolic equation with nonnegative characteristic form %J Doklady Akademii Nauk %D 1979 %P 290-294 %V 248 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1979_248_2_a7/ %G ru %F DAN_1979_248_2_a7
L. I. Kamynin; B. N. Khimchenko. On uniqueness of the solution of the Cauchy problem for a second order parabolic equation with nonnegative characteristic form. Doklady Akademii Nauk, Tome 248 (1979) no. 2, pp. 290-294. http://geodesic.mathdoc.fr/item/DAN_1979_248_2_a7/